# SDR ASAA2019072830619

- Difficulty date: July 28, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,570 hours, 12,015 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: DP0913
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C #78273000, INTERROGATE THE FMC CDU FOR ENGINE FAULTS, FOUND ECONOMIC FAULT #77-10851, BOTTOM RIGHT SIGNAL (T495S2) IS OUT OF RANGE. GROUNDED - YES. ACCOMPLISHED FIM 77-21 TASK 802. FOUND T495S2 OUT OF TOLERANCE. CLEANED T495S2 CONNECTOR. T495S2 NOW WITHIN LIMITS. OPS CHECK GOOD PER FIM 77-21 TASK 802.
